# SDR UALA2013021300856

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 72,907 hours, 21,495 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 145N872263
- Condition: Corroded
- Location: Bs 1640-1645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, LEFT CREASE BEAM WEB AT BS 1640 - 1645 FASTENER HOLE HAS CORROSION ON LOWER SURFACE.   FABRICATED AND INSTALLED NEW CREASE BEAM IAW SRM 51-40-02, AND DWG 145N8722-63. MAJOR REPAIR.
